Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 30 of 31 found articles
 
 
  Variability response functions for effective material properties
 
 
Title: Variability response functions for effective material properties
Author: Arwade, Sanjay R.
Deodatis, George
Appeared in: Probabilistic engineering mechanics
Paging: Volume 26 (2011) nr. 2 pages 8 p.
Year: 2011
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 30 of 31 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands